# SDR USAA2013120500002

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 14,271 hours, 11,826 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0637
- Condition: Inoperative
- Location: Parking Brake
- Part time: 14,272 hours, 11,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED MESSAGE DURING CLIMB OUT.  EMERGENCY PARKING BRAKE LIGHT ON.  NORMAL BRAKING ON LANDING, DURING TAXI IN NOSE WHEEL STEERING FAILED WHEN ENG NR 2 WAS SHUT DOWN.  NOSE WHEEL STEERING OPERATED NORMAL WHEN ENG NR 2 WAS RESTARTED.  R & R HYD SYS 1 EMERGENCY PARKING BRAKE PRESS SWITCH.
